# SDR CALA2021080201238

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 64,121 hours, 23,866 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 LAVS STOPPED FLUSHING OTHER LAV WONT STOP  FLUSHING. FIRST CLA SS INOP WRITE-UPS CREATED TO IDENTIFY SPECIFIC PROBLEMS NOTED. LOG 6757388 NOTED AS DRIVING FACTOR. EXAMINED LOGIC CONTROL MODULE AND FOUND NO ABNORMAL OR ANY INDICATION OF FAULTS. REMOVED AND REPLACED POINT LEVEL SENSORS (2) ON WASTE TANK AS PRECAUTION. PERFORMED AUTO ZERO ADJUSTMENT IN STRICT ADHERENCE TO MAINTENANCE MANUAL PROCEEDURE, TIMING AND SEQUENCE.
